# SDR SWIA201439540

- Difficulty date: October 1, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,330 hours, 27,691 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PLANK AROUND OPENING FOR PANEL 650EB HAS SURFACE CORROSION.  C-CHECK, BLENDED CORROSION ON RT WING PLANK AROUND OPENING FOR PANEL 650EB IAW REO.
